# SDR DLM88960329

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Temp Controller
- Condition: Malfunctioned
- Location: E/E Comp
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, A STRONG ACRID SMELL FILLED THE CABIN IMMEDIATELY FOR APPROX 4-5 MINUTES.  BEFORE CLEARING ODOR, RETURNED WHEN GEAR EXTENDED FOR LANDING.  TEMP IN COCKPIT INCREASED, SMOKE DET. ACTIVATED.  FOUND RT AUTO TEMP CONT HAD VALVE FULL OPEN, RAN FULL COLD IN MANUAL, RAN BOTH ENGINES AND OPERATED BOTH PACKS.  NO PROBLEMS FOUND.  FWD. RT. AUTO TEMP. CONTROLLER TO MCO AND PLAC. PER. MEL 21-00-30A.
